# SDR SWAA2021071620326

- Difficulty date: September 30, 2020
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB FLOOR SIDE SHIELD BS 767- 787; RBL 22; WL 157 / REMOVED AND REPLACED AT ACB FLOOR SIDE SHIELD BS 767-787 RBL 22 P/N 146A8127U12 LOCATED AND DRILLED IAW SRM 51-40-05; SRM 51-40-02 AND DWG 146A0081 80641U 8OCT20
